Advertisement

A Fixed-Component Point Theorem and Applications

  • Phan Quoc Khanh
  • Nguyen Hong QuanEmail author
Article
  • 62 Downloads

Abstract

We prove a topologically based characterization of the existence of fixed-component points for an arbitrary family of set-valued maps defined on a product set by using topologically based structures, without linear or convexity structures. Then, applying this general result, we derive sufficient conditions for the existence of coincidence-component points of families of set-valued maps and intersection points of families of sets, as examples for many other important points in nonlinear analysis. Applications to systems of variational relations and abstract economies are provided as examples for other optimization-related problems.

Keywords

Fixed-component points Coincidence-component points Intersection points Maximal elements KKM-structures Optimization-related problems 

Mathematics Subject Classification

54H25 91A06 91A10 49J53 

Notes

Acknowledgements

This work was supported by the National Foundation for Science and Technology Development (NAFOSTED) of Vietnam under the Grant 101.01-2017.25. The work of the second author was completed during a stay at the Vietnam Institute for Advanced Study in Mathematics (VIASM), whose hospitality is gratefully acknowledged. The authors are very grateful to the anonymous referees for their valuable remarks and suggestions.

References

  1. 1.
    Ansari, Q.H., Yao, J.C.: A fixed point theorem and its applications to the system of variational inequalities. Bull. Aust. Math. Soc. 54, 433–442 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Agarwal, R.P., Balai, M., O’Regan, D.: Common fixed point theorems and minimax inequalities in locally convex Hausdorff topological vector spaces. Appl. Anal. 88, 1691–1699 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Balai, M.: A common fixed point theorem with applications to vector equilibrium problems. Appl. Math. Lett. 23, 241–245 (2010)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Browder, F.E.: The fixed point theory of multi-valued mappings in topological vector spaces. Math. Ann. 177, 283–301 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Dai, X.: A fixed point theorem of Markov–Kakutani type for a commuting family of convex multivalued maps. Fixed Point Theory 18, 155–166 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Ding, X.P., Park, J.Y.: New collectively fixed point theorems and applications in G-convex spaces. Appl. Math. Mech. 23, 1237–1249 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ding, X.P., Park, J.Y.: A collectively fixed point theorem and an abstract economy in G-convex spaces. Numer. Funct. Anal. Optim. 23, 779–790 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Ding, X.P.: Maximal element theorems in product FC-spaces and generalized games. J. Math. Anal. Appl. 305, 29–42 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ding, X.P.: Continuous selection, collectively fixed points and systems of coincidence theorems in product topological spaces. Acta Math. Sin. English Ser. 22, 1629–1638 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Fan, K.: Applications of a theorem concerning sets with convex sections. Math. Ann. 163, 189–203 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Fan, K.: Some properties of convex sets related to fixed point theorems. Math. Ann. 266, 519–537 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Horvath, C.D.: Some results on multivalued mappings and inequalities without convexity. In: Lin, B.L., Simons, S. (eds.) Nonlinear and Convex Analysis, pp. 99–106. Dekker, New York (1987)Google Scholar
  13. 13.
    Kakutani, S.: A generalization of Brouwer’s fixed point theorem. Duke Math. J. 8, 457–459 (1941)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Khamsi, M.A., Hussain, N.: KKM mappings in metric type spaces. Nonlinear Anal. 73, 3123–3129 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Khanh, P.Q., Long, V.S.T., Quan, N.H.: Continuous selections, collectively fixed points and weak Knaster–Kuratowski–Mazurkierwicz mappings in optimization. J. Optim. Theory Appl. 151, 552–572 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Khanh, P.Q., Luc, D.T.: Stability of solutions in parametric variational relation problems. Set Valued Anal. 16, 1015–1035 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Khanh, P.Q., Quan, N.H.: Intersection theorems, coincidence theorems and maximal-element theorems in GFC-spaces. Optimization 59, 115–124 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Khanh, P.Q., Quan, N.H.: A unified study of topologically-based existence theorems and applications. submitted for publicationGoogle Scholar
  19. 19.
    Khanh, P.Q., Quan, N.H.: A topological characterization of the existence of fixed points and applications. Math. Nach. 287, 281–289 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Khanh, P.Q., Quan, N.H.: Topologically-based characterizations of the existence of solutions to optimization-related Problems. Math. Nach. 288, 2057–2078 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Lan, K., Webb, J.: New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Am. Math. Soc. 126, 1127–1132 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Lassonde, M.: On the use of KKM multifunctions in fixed point theory and related topics. J. Math. Anal. Appl. 97, 151–201 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Lin, L.J., Ansari, Q.H.: Systems of quasi-variational relations with applications. Nonlinear Anal. 72, 1210–1220 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Lin, L.J., Yu, Z.T., Ansari, Q.H., Lai, L.P.: Fixed point and maximal element theorems with applications to abstract economies and minimax inequalities. J. Math. Anal. Appl. 284, 656–671 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Luc, D.T.: An abstract problem in variational analysis. J. Optim. Theory Appl. 138, 65–76 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Park, S., Kim, H.: Foundations of the KKM theory on generalized convex spaces. J. Math. Anal. Appl. 209, 551–571 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Shafer, W., Sonnenschein, H.: Equilibrium in abstract economics without ordered preference. J. Math. Econ. 2, 345–348 (1975)CrossRefzbMATHGoogle Scholar
  28. 28.
    Singha, S.P., Tarafdar, E., Watson, B.: A generalized fixed point theorem and equilibrium point of an abstract economy. J. Comput. Appl. Math. 113, 65–71 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Takahashi, W.: A convexity in metric space and nonexpansive mappings, I. Kodai Math. Sem. Rep. 22, 142–149 (1970)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Tarafdar, E.: A fixed point theorem equivalent to Fan–Knaster–Kuratowski–Mazurkiewicz’s theorem. J. Math. Anal. Appl. 128, 475–479 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Tarafdar, E.: A fixed point theorem and equilibrium point of an abstract economy. J. Math. Econ. 20, 211–218 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Tychonoff, A.: Ein fixpunktsatz. Math. Ann. 3, 767–776 (1935)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Wu, W.T.: A remark on the fundamental theorem in the theory of games. Sci. Rec. New. Ser. 3, 229–233 (1959)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Yu, Z.T., Lin, L.J.: Continuous selections and fixed point theorems. Nonlinear Anal. 52, 445–455 (2003)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  1. 1.Department of Mathematics, International UniversityVietnam National University Hochiminh CityHochiminh CityVietnam
  2. 2.Department of Scientific FundamentalsPosts and Telecommunications Institute of TechnologyHochiminh CityVietnam

Personalised recommendations